# SDR DXTA2013120505590

- Difficulty date: December 4, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 9,833 hours, 7,921 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P225
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,568 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU WAS STARTED & GEN SWITCH WAS ON, WE TURNED THE BLEED AIR ON.  ALMOST IMMEDIATELY SMOKE STARTED FILLING THE COCKPIT.  THE SMOKE DID NOT APPEAR TO BE COMING FROM WEMACS.  IT SMELLED LIKE DIRTY SOCKS, APU WAS SHUTDOWN & SMOKE EVENTUALLY DISSIPATED.  NO EVIDENCE OF FIRE EXISTED IN HELL HOLE.  BEFORE THE APU WAS STARTED IT TESTED NORMAL.  R&R AUXILIARY POWER UNIT (APU) IAW CE-560XL MM 49-10-00 REV 35.  REMOVED AND REPLACED NEW DUCTING SEALS FOR THE BLEED AIR.  SERVICED APU. OPS/LEAK CHECK GOOD.
